Camptosar

donnyb
donnyb Member Posts: 22
edited March 2014 in Colorectal Cancer #1
Hi everyone. I've been taking 5FU leucovorin for a couple of years now and my doctor wants to start adding camptosar. I'd like to hear from people who took it what the side effects and results are like. Thanks and God bless!! Don.

Comments

  • StacyGleaso
    StacyGleaso Member Posts: 1,233 Member
    Hi Don,

    I took it. No side effects at all. However, I'm not sure I'm a good example of normal. I was stage 4, will be 5 yrs clear this October. I didn't have any side effects from the 5 FU, the radiation, the Leucovorin, or the Camptosar. Can't explain it, other than the fact I have to tell my story to shed a little hope on the journey of others.

    All my best for a great outcome,
    Stacy
  • terril
    terril Member Posts: 296
    Hi Donny!
    I am on Camptosar ( bka CPT-11, irinotecan) along with 5-FU, and Avastin. I have lost about 80% of my hair. Some minor reactions of this cocktail include hand-foot syndrome, slight mouth sores, and extreme fatigue. The fatigue takes place about 48 hours after I am infused and confused. I begin to get my strength back about 2 days later. Eveybody reacts differently to chemo. Just wait and see how you do. God bless and I hope you do well. Remember to think positively. Terri
  • glimmerofhope
    glimmerofhope Member Posts: 53
    I'm curious. Did you read the e-mail I sent you? If so, what are your thoughts?